hrcak mascot   Srce   HID

Izvorni znanstveni članak

Characteristic function of the order statistics of the Student’s t distribution

Tibor K Pogan   ORCID icon orcid.org/0000-0002-4635-8257 ; Faculty of Maritime Studies, University of Rijeka, Rijeka, Croatia
Saralees Nadarajah ; School of Mathematics, University of Manchester, Oxford Road, Manchester, UK

Puni tekst: engleski, pdf (138 KB) str. 295-302 preuzimanja: 244* citiraj
APA 6th Edition
Pogan, T.K. i Nadarajah, S. (2018). Characteristic function of the order statistics of the Student’s t distribution. Mathematical Communications, 23 (2), 295-302. Preuzeto s https://hrcak.srce.hr/198695
MLA 8th Edition
Pogan, Tibor K i Saralees Nadarajah. "Characteristic function of the order statistics of the Student’s t distribution." Mathematical Communications, vol. 23, br. 2, 2018, str. 295-302. https://hrcak.srce.hr/198695. Citirano 21.09.2020.
Chicago 17th Edition
Pogan, Tibor K i Saralees Nadarajah. "Characteristic function of the order statistics of the Student’s t distribution." Mathematical Communications 23, br. 2 (2018): 295-302. https://hrcak.srce.hr/198695
Harvard
Pogan, T.K., i Nadarajah, S. (2018). 'Characteristic function of the order statistics of the Student’s t distribution', Mathematical Communications, 23(2), str. 295-302. Preuzeto s: https://hrcak.srce.hr/198695 (Datum pristupa: 21.09.2020.)
Vancouver
Pogan TK, Nadarajah S. Characteristic function of the order statistics of the Student’s t distribution. Mathematical Communications [Internet]. 2018 [pristupljeno 21.09.2020.];23(2):295-302. Dostupno na: https://hrcak.srce.hr/198695
IEEE
T.K. Pogan i S. Nadarajah, "Characteristic function of the order statistics of the Student’s t distribution", Mathematical Communications, vol.23, br. 2, str. 295-302, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/198695. [Citirano: 21.09.2020.]

Sažetak
An exact expression is established for thecharacteristic function of the order statistics of theStudent's t distribution.The expression is a single infinite sum of terms involving themodified Bessel function of the second kind.It is simpler and yet more general than previously known expressions.

Ključne riječi
modified Bessel function of the second kind; Neumann series; order statistics

Hrčak ID: 198695

URI
https://hrcak.srce.hr/198695

Posjeta: 323 *